# SDR IXXA07SMN172S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT FUSELAGE NOSE SECTION ACS MODIFICATION DOUBLER HEAT EXCHANGER COMPARTMENT LOWER AFT IAMB CORNER CRACKED AT FLIGHT STATION 12.000 LONGERON 27 RIGHT.  REMOVED FASTENER AS NEEDED TO PERFORMED REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION AFTER DAMAGED REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW FAA FORM 8110-3 NUMBER 07330 DATED 07-18-07, SEMAN DRAWING NUMBER ED-4575, DC8 SRM 51-1-21, DC8 NDT SPM PART 06-10-01-001, SRN 242-2, DC8 SRM 51-1-2B, SRM 51-1-8B, SRM 51-1-11, 51-1-20D, AND SRM 51-3-1.
